# SDR SWAA2016061552888

- Difficulty date: June 2, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 60,649 hours, 47,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C344836SWA
- Part serial: B6695
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD MIDFLAP, INBD MIDFLAP, TRACK CARRIAGE, CORRODED, FOUND AT BASE OF CARRIAGE SPINDLE.  R & R CARRIAGE IAW MAINTENANCE.
